Downloads: 107

Files in This Item:
File Description SizeFormat 
1161-10.pdf303.67 kBAdobe PDFView/Open
Title: Estimation by the Method of Moments in the Errors-in-Variables Model (Statistical Prediction and Estimation)
Authors: 赤平, 昌文  KAKEN_name
河合, 伸一  KAKEN_name
Author's alias: Akahira, Masafumi
Kawai, Shinichi
Issue Date: Jun-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1161
Start page: 159
End page: 163
URI: http://hdl.handle.net/2433/64255
Appears in Collections:1161 Statistical Prediction and Estimation

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.